# SDR 99ZZZX4683

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35551
- Make and model: Piper PA-31-350
- Aircraft serial: 318052063
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AGC - RT MAIN GEAR DOWN AND LOCK LIGHT INTERMITTENT.  JACKED AIRCRAFT, CYCLED GEAR, COULD NOT DUPLICATE.  CLEANED AND LUBED SWITCH, CYCLED GEAR AGAIN.  OPS CHECKED GOOD.
